Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 113, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 27, 2015, 2:32 AM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2015, 2:32 AM PDT (09:32 UTC)
- Expired
- Aug 28, 2015, 3:00 AM PDT
- In force
- 24 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
833 WHUS76 KMTR 270932 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 232 AM PDT THU AUG 27 2015 PZZ576-271745- /O.NEW.KMTR.SC.Y.0113.150827T0932Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 232 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-271745- /O.NEW.KMTR.SC.Y.0113.150827T0932Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 232 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-271745- /O.NEW.KMTR.SC.Y.0113.150827T1900Z-150828T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 232 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-271745- /O.NEW.KMTR.SC.Y.0113.150827T1900Z-150828T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 232 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
402 WHUS76 KMTR 271601 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 901 AM PDT THU AUG 27 2015 PZZ576-280015- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 901 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-280015- /O.CON.KMTR.SC.Y.0113.150827T1900Z-150828T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 901 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-280015- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 901 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-280015- /O.CON.KMTR.SC.Y.0113.150827T1900Z-150828T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 901 AM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
659 WHUS76 KMTR 272146 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 246 PM PDT THU AUG 27 2015 PZZ576-280600- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 246 PM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-280400- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 246 PM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-280600- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 246 PM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-280400- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 246 PM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
594 WHUS76 KMTR 280401 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 901 PM PDT THU AUG 27 2015 PZZ530-560-280515- /O.EXP.KMTR.SC.Y.0113.000000T0000Z-150828T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE-PIGEON POINT TO POINT PINOS TO 10 NM- 901 PM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ576-281000- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 901 PM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281000- /O.CON.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 901 PM PDT THU AUG 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
166 WHUS76 KMTR 280933 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 233 AM PDT FRI AUG 28 2015 PZZ576-281045- /O.EXP.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 233 AM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ565-281045- /O.EXP.KMTR.SC.Y.0113.000000T0000Z-150828T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 233 AM PDT FRI AUG 28 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 10:48 PM PDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 26, 10:48 PM PDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1048 PM PDT WED AUG 26 2015
.SYNOPSIS...WARM AND DRY CONDITIONS WILL CONTINUE THROUGH
THURSDAY AS STRONG HIGH PRESSURE REMAINS OVER THE SOUTHWESTERN
UNITED STATES. SLIGHT COOLING IS LIKELY ON FRIDAY AS AN UPPER
LEVEL TROUGH APPROACHES THE WEST COAST. LIGHT RAIN IS POSSIBLE
ACROSS THE NORTHERN PORTION OF THE FORECAST AREA LATE FRIDAY NIGHT
AND SATURDAY MORNING AS A DISSIPATING COLD FRONT MOVES THROUGH.
MUCH COOLER WEATHER IS FORECAST OVER THE UPCOMING WEEKEND AND INTO
NEXT WEEK.
&&
.DISCUSSION...AS OF 8:55 PM PDT WEDNESDAY...EXCEPT FOR A FEW MID
AND HIGH LEVEL CLOUDS...SKIES ARE MOSTLY CLEAR ACROSS THE REGION
THIS EVENING. LIGHT ONSHORE FLOW WILL ALMOST CERTAINLY RESULT IN
FORMATION OF COASTAL LOW CLOUDS AND FOG OVERNIGHT.
HOWEVER...A STRONG UPPER LEVEL RIDGE DOMINATES THE SOUTHWESTERN
PORTION OF THE COUNTRY AND IS COMPRESSING THE MARINE LAYER ALONG
OUR COAST TO A DEPTH OF LESS THAN 1000 FEET. THUS...LOW CLOUDS
AND FOG THAT DEVELOP OVERNIGHT LIKELY WILL BE CONFINED TO AREAS
NEAR THE OCEAN. AN EVENING FORECAST UPDATE INCLUDED A REDUCTION IN
CLOUD COVER TONIGHT AND THURSDAY MORNING...PARTICULARLY FOR INLAND
AREAS.
THURSDAY IS EXPECTED TO BE ANOTHER VERY WARM AND DRY DAY AS HIGH
PRESSURE ALOFT HOLDS FIRM OVER CENTRAL AND SOUTHERN CA. IN
FACT...HIGH TEMPERATURES TOMORROW SHOULD BE WARMER THAN
TODAY...PARTICULARLY NEAR THE COAST WHERE ONSHORE BREEZES ARE
EXPECTED TO BE LIGHTER THAN TODAY.
AN UPPER LEVEL TROUGH IS CURRENTLY LOCATED OFFSHORE FROM THE PAC
NORTHWEST AND FAR NORTHERN CALIFORNIA...CENTERED ALONG 137W. THIS
TROUGH IS FORECAST TO REMAIN NEARLY STATIONARY THROUGH THURSDAY
NIGHT...AND THEN MOVE TO THE ENE ON FRIDAY AND FRIDAY NIGHT. AN
ASSOCIATED COLD FRONT IS PROJECTED TO SPREAD RAIN ACROSS THE PAC
NW AND NORTHWESTERN CALIFORNIA FRIDAY NIGHT AND SATURDAY MORNING.
THE MODELS ARE IN PRETTY GOOD AGREEMENT IN KEEPING THE BULK OF THE
PRECIPITATION TO THE NORTH OF OUR FORECAST AREA. THE TRAILING END
OF THE COLD FRONT MAY PRODUCE LIGHT RAIN IN THE NORTH BAY LATE
FRIDAY NIGHT AND SATURDAY MORNING. IN ADDITION...THIS SYSTEM WILL
TRIGGER A STRONG ONSHORE PUSH OF MARINE AIR ON FRIDAY NIGHT WHICH
WILL RESULT IN MUCH COOLER WEATHER OVER THE WEEKEND. WE MAY ALSO
SEE WIDESPREAD COASTAL DRIZZLE FRIDAY NIGHT AND SATURDAY
MORNING...EVEN IN LOCATIONS WELL SOUTH OF THE INCOMING WEAK COLD
FRONT.
HIGH TEMPERATURES THIS WEEKEND WILL BE ABOUT 10 TO 15 DEGREES
COOLER THAN WHAT IS FORECAST FOR TOMORROW. RELATIVELY COOL
CONDITIONS ARE THEN EXPECTED TO PERSIST THROUGH NEXT WEEK AS A
LONGWAVE TROUGH REMAINS ANCHORED ALONG THE WEST COAST.
&&
.AVIATION...AS OF 10:48 PM PDT WEDNESDAY....CLEAR SKIES AND LIGHT
WINDS WILL PREVAIL THROUGH THE MUCH OF THE FORECAST PERIOD.
SLIGHTLY STRONGER WINDS ARE EXPECTED IN THE AFTERNOON.
VICINITY OF KSFO...VFR. LIGHT WINDS.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR. LIGHT WINDS.
&&
.MARINE...AS OF 10:38 PM PDT WEDNESDAY...GENERALLY LIGHT TO
MODERATE NORTHWESTERLY WINDS AND GENTLE SEAS WILL PERSIST ACROSS
THE COASTAL WATERS THROUGH LATE WEEK. WIND SPEEDS WEAKEN SLIGHTLY
DURING THE UPCOMING WEEKEND. IN ADDITION...A LONG PERIOD WEST-
NORTHWESTERLY SWELL WILL IMPACT THE REGION THIS WEEKEND.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.